# SDR REXA201100758

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N8495D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 24,118 hours, 21,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 621.00 PRESSURE BULKHEAD FWD FACE HAS 5" EACH CHAFES 30" ABOVE FLOOR AT LBL 27, 18, RBL 18, 27, 36 ON PREVIOUSLY BLENDED AREAS APPROX .001" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
